# SDR SWAA2023031314229

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 48,282 hours, 29,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER THRESHOLD PLATE CRACKED NEEDS TO BE REPLACED<[01] REMOVED COATINGS AND WELDED SCUFF PLATE REF DWG146A8341 AND SRM 53-00-01;[02] 1. CHAD BLOTSKE (TECHNICIAN); 09-MAR-2023 15:04 UTC REMOVED COATINGS AND WELDED SCUFF PLATE REF DWG146A8341 AND SRM 53-00-01. REF SRM 53-00-01-2R-21 PAGE 3 OF 16 PARAGRAPH O. (1); (B). REFER TO BAC 5975 FOR WELD REPAIR OF SCURFF PLATES;[03] REINSTALLED AFT CARGO AFT CORNER THRESHOLD PLATE REF AMM 53-11-02
